Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My son had to drop all of his classes this simester because no matter what he would do he felt like the room was spinning on him, even when he would try to sleep at night.I've had him to an ent, nuralogist, family doc. and there not finding anything all test are coming back normal.He said he's so frustrated that they havent found anything as of yet. please help.

Answer Question
 
SILVERROSE01

Asked by SILVERROSE01 at 2:55 PM on Oct. 8, 2008 in Health

Level 1 (0 Credits)
Answers (8)
  • If he is on any meds have the DR look at all of them. It could be that one will not work well with the another. Check his ears you can get dizzy if there is a infection in the ear. Some times you have to go back and look at the little stuff. Because I know a man that had all kinds of test done to find out what his problem was and when they came up that there was nothing rong. They then started to look in to his meds and that was what was missing him up. Good luck in finding what is going on.
    Anonymous

    Answer by Anonymous at 3:10 PM on Oct. 8, 2008

  • He did tell me the first time he noticed it was after he had his upper wisdom teeth removed and took his last pill for pain. But this has been going on for 3 monthes now. And it did start shortly after this. he isn't on any meds. He is set up to have his hearing tested. There is ringing in his ears sometimes.
    SILVERROSE01

    Answer by SILVERROSE01 at 3:22 PM on Oct. 8, 2008

  • i would say take him to a chiropractor.
    but they could have done nerve damage when they removed his wisdom teeth
    SMWOODS

    Answer by SMWOODS at 3:25 PM on Oct. 8, 2008

  • the first thing I would do is get him if to the Chiropractor... The second is have his ears looked at. I have a condition that causes very similar symptoms... My inner ear is always inflamed...
    SabrinaMBowen

    Answer by SabrinaMBowen at 5:17 PM on Oct. 8, 2008

  • Definately check to see if meds taking might be thereaction he is having.I had a similar situation. I called the dr. he insisted no even the pharmacy & they said no. I went on line out of desperation & BINGO they were all wrong then thay told me Mrs. ... you were right all along I was feeling lethargic, crippled etc. It was a combination of two antibiotics & vitamin. Can u imagine something as simple as that causing such dibilitation. Moral of story sometimes you have to be your own advocacte. Get him help & if one door closes open a window but find out what's causing this. Godspeed!
    Bellafleurs

    Answer by Bellafleurs at 9:10 PM on Oct. 8, 2008

  • It sounds like he may have vertigo. He should probably see an ear, nose, throat specialist. Vertigo is when the fluid in your ears is off and it effects your sense of balance. I get it occasionally, and I feel like I am on a ship at sea and I have a nasty hangover. It's terrible, but treatable.

    Anonymous

    Answer by Anonymous at 9:16 PM on Oct. 8, 2008

  • PS...The fine print said a combination of what I was on could cause me to feel the way I did & in some cases could even be fatal. I can tell you I was extremely weak & could hardly help myself & @ one point death was becomming simply b/c I couldn't even stand. I was ever so glad I stopped the medication on my own til I could pick up the strength to research & DIAGNOSE myself YES that is essentially what happened til I brought to their attention. Nice huh? I saved myself. I hope you find out soon. So sorry I didn't mean to scare you it's just that our healthcare system is such you really need to be your own advocate. Good luck to you & your son~
    Bellafleurs

    Answer by Bellafleurs at 9:17 PM on Oct. 8, 2008

  • I'm still looking for answers to his problem. He has had an andoscopy, blood work as follows:
    lymphs(41.9 high)
    Neutrophils(48.6 low)
    Total Bili (1.4 high)
    And he just this past Friday had a balance test and hearing test done.It seems to me the doctors are taking their time on finding a cure for him. I fanyone out there has any sugestions please let me know.Hittin gmy head against the wall. I have been on the computor for the past 3 mo. looking and searching and they did think it may be vertico but the MRI showed nothing :(.....
    SILVERROSE01

    Answer by SILVERROSE01 at 10:22 AM on Oct. 19, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
No period and negative test...

Next question overall (Pregnancy)
when pregnant

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN